# SDR ASAA2017101422197

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 7,448 hours, 2,540 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle
- Condition: Sticking
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGED,  IT APPEARS RIGHT THROTTLE MOVES, LEFT STICKS DOES NOT MOVE,  CAUSING THE THROTTLE TO SPLIT AND DISENGAGE.  ACFT GROUNDED. ACCCOMPLISHED AUTOTHROTTLE SYSTEM TEST, THE SERVO MOTOR TEST PASSED WITH NO FAULTS IAW AMM 22-31-00-710-802.  PERFORMED AUTOTHROTTLE SYSTEM OPS TEST IAWAMM 22-31-00-710-801,  OPS NORMAL. NO OTHER HISTORY 60 DAYS. T
